# SDR 2007UALA00309

- Difficulty date: February 3, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 67,446 hours, 10,884 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EEL LIGHTS COME ON INTERMITTENTLY AT SEATS 15 THRU TO REAR OF AIRCRAFT, LEFT AISLE.  CLEANED CONNECTOR AT EMERGENCY EXIT LIGHT BATTERY CHARGER OUTBOARD OF SEAT 18A. LIGHTS OPERATE NORMALLY.
